MAUDE Adverse Event Report: MEDTRONIC IRELAND TALENT OCCLUDER; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND TALENT OCCLUDER; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number OCL18US
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Blood Loss (2597)
Date of Event 02/01/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant iis stent graft was implanted in the patient for endovascular treatment of a 70 mm max diameter ruptured abdominal aortic aneurysm.The proximal aortic neck diameter measured approx 22-27 mm.There was minimal aortic neck angulation.The vessel was mildly calcified.It was reported the patient was fully coded before arriving to the operating room.A chest compression was done during the implant procedure.During the chest compression, the guidewire on the contralateral side punctured the artery and was subintimal.As a result, the physician was unable to cannulate the gate of the bifurcate.The patient received treatment.The physician implanted an endurant aui stent graft and an occluder; however, the event did not resolve and the patient expired.Per the physician, the cause of death was due to the pre-operative ruptured aneurysm and the amount of blood loss.No additional clinical sequelae were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
TALENT OCCLUDER
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6348081
Report Number2953200-2017-00260
Device Sequence Number1503243
Product Code MIH
UDI-Device Identifier00613994573087
UDI-Public00613994573087
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P070027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/22/2018
Device Model NumberOCL18US
Device Catalogue NumberOCL18US
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/01/2017
Supplement Date Received by Manufacturer02/01/2017
Initial Report FDA Received Date02/21/2017
Supplement Report FDA Received Date09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age76 YR